Reaction + Voluma

Narrow 4 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Reaction to Voluma: What Can I Do about Side Effects?

Hi Had Juvederm Voluma put in my cheeks (2ml) . I started having palpitations, extreme muscle fatigue, shortness of breath and horrible headache. I... READ MORE

Hard Cheek, Aches and Swelling 6 Weeks After Voluma- Should I Be Worried?

I am still experiencing a reaction to voluma, 6 weeks after treatment, in 1 cheek; the other cheek is perfect however! Most days there is mild... READ MORE

Reaction to Voluma & Perlane but Not Juvaderm?

Hi, About 4 years ago I had Juvaderm in my tear troughs with a fabulous result. 2 years on and it was time to top up. I went to a different Dr who... READ MORE

Is it possible to have a reaction to Voluma and Restalyn almost 3 months later? (photo)

Is it possible to have a reaction to voluma and restalyn almost 3 months later? I had this done under my eyes and cheeks. It has been 3 months and now... READ MORE

No matching results